# SDR AALA200800172

- Difficulty date: January 25, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 83,766 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EXTERNAL EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMPS FOR EXTERNAL EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
